Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

Contents of Volume 72, Number 2

Dynamic modeling of behavior change
H. T. Banks, Keri L. Rehm, Karyn L. Sutton, Christine Davis, Lisa Hail, Alexis Kuerbis and Jon Morgenstern.
Quart. Appl. Math. 72 (2014), 209-251
Abstract, references and article information
Full-text PDF
MathSciNet review: 3186233
A Liouville-type theorem for subsonic flows around an infinite long ramp
Yang Hui and Yin Huicheng.
Quart. Appl. Math. 72 (2014), 253-265
Abstract, references and article information
Full-text PDF
MathSciNet review: 3186235
Harmonic circular inclusions for non-uniform fields through the use of multi-coating
Xu Wang and Peter Schiavone.
Quart. Appl. Math. 72 (2014), 267-280
Abstract, references and article information
Full-text PDF
MathSciNet review: 3186236
Analysis of water hammer attenuation in the Brunone model of unsteady friction
E. Yao, G. Kember and D. Hansen.
Quart. Appl. Math. 72 (2014), 281-290
Abstract, references and article information
Full-text PDF
MathSciNet review: 3186237
Kernel density estimation via diffusion and the complex exponentials approximation problem
Piero Barone.
Quart. Appl. Math. 72 (2014), 291-310
Abstract, references and article information
Full-text PDF
MathSciNet review: 3186238
Formation of singularities in one-dimensional thermoelasticity with second sound
Yuxi Hu and Reinhard Racke.
Quart. Appl. Math. 72 (2014), 311-321
Abstract, references and article information
Full-text PDF
MathSciNet review: 3186239
Finite Larmor radius approximation for collisional magnetic confinement. Part I: The linear Boltzmann equation
Mihai Bostan and Céline Caldini-Queiros.
Quart. Appl. Math. 72 (2014), 323-345
Abstract, references and article information
Full-text PDF
MathSciNet review: 3186240
Global solution to a non-classical heat problem in the semi-space $\mathbb{R}^{+}×\mathbb{R}^{n-1}$
Mahdi Boukrouche and Domingo A. Tarzia.
Quart. Appl. Math. 72 (2014), 347-361
Abstract, references and article information
Full-text PDF
MathSciNet review: 3186241
Instability of viscous flows over a shrinking sheet
M. Miklavčič.
Quart. Appl. Math. 72 (2014), 363-371
Abstract, references and article information
Full-text PDF
MathSciNet review: 3186242
Unsupervised learning of compositional sparse code for natural image representation
Yi Hong, Zhangzhang Si, Wenze Hu, Song-Chun Zhu and Ying Nian Wu.
Quart. Appl. Math. 72 (2014), 373-406
Abstract, references and article information
Full-text PDF
MathSciNet review: 3186243

Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website